On the set of integral solutions of the Pell equation in global function fields

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 490
  • Download : 0
We give a complete description of the structure of the set of all integral solutions to Pell equations in function fields over any finite field, both even and odd characteristics.
Publisher
SPRINGER
Issue Date
2013-04
Language
English
Article Type
Article
Keywords

DIOPHANTINE EQUATIONS

Citation

ACTA MATHEMATICA HUNGARICA, v.139, no.1-2, pp.183 - 194

ISSN
0236-5294
DOI
10.1007/s10474-012-0254-z
URI
http://hdl.handle.net/10203/173431
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0